# SDR USAASA04069

- Difficulty date: July 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 1303A000003
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 11,936 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GJT - FLT 82 - EN ROUTE SFO-PHL, WITH THE NR 2 PACK ON MEL, A NR 1 PACK FAULT OCCURRED.  PRESSURIZATION WAS LOST AS A RESULT.  FLIGHT MADE A RAPID DESCENT TO 10,000 FEET THE DIVERTED TO GJT DUE TO TERRAIN CONTRAINTS.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 PACK FLOW CONTROL VALVE.  OPS CHECKED BOTH THE NR 1 AND NR 2 PACK SYSTEMS.  OPS CHECKS OK.  (M)
